# SDR DALA2017060404438

- Difficulty date: June 2, 2017
- Submitted: June 4, 2017
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 76,043 hours, 9,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED AT POSITION 405.  REPLACED EMERGENCY LIGHTING LENS COVER.
